| Model Number |
0998-00-3013-68 |
| Medical Device Problem Code |
No Visual Prompts/Feedback (4021)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that, the cs100 intra-aortic balloon pump (iabp) had a black screen.
Event or Problem Description
It was reported that before use, the cs100 intra-aortic balloon pump (iabp) had a black screen.When starting the equipment, the screen does not work.There was no patient involved.
Additional Manufacturer Narrative
Corrected data: b5, b6, b7, d10, h6(clinical and impact code) updated data: b4, e1 (initial reporter), e2, e3, g3, g6, h2, h10, h11.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to evaluate this unit.Could not replicate failure.Equipment undergoing testing for several days.Functional tests.Equipment suitable for clinical use.
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).
Event or Problem Description
N/a.